zbMATH — the first resource for mathematics

Chromatically unique graphs. (English) Zbl 0411.05035

05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Chao, C.Y.; Whitehead, E.G., On chromatic equivalence of graphs, (), 121-131, Springer-Verlag Lecture Notes in Math., No. 642
[2] Loerinc, B., Chromatic uniqueness of the generalized θ-graph, Discrete math., 23, 313-316, (1978) · Zbl 0389.05034
[3] Read, R.C., An introduction to chromatic polynomials, J. combinatorial theory, 4, 52-71, (1968) · Zbl 0173.26203
[4] Tutte, W.T., On chromatic polynomials and the Golden ratio, J. combinatorial theory, 9, 289-296, (1970) · Zbl 0209.55001
[5] Whitney, H., A logical expansion in mathematics, Bull. amer. math. soc., 38, 572-579, (1932) · JFM 58.0605.08
[6] Whitney, H., The coloring of graphs, Ann. of math., 33, 688-718, (1932) · JFM 58.0606.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.